Fixed points and coupled fixed points in partially ordered ν-generalized metric spaces

Authors

  • Mortaza Abtahi Damghan University
  • Zoran Kadelburg University of Belgrade
  • Stojan Radenovic University of Belgrade

DOI:

https://doi.org/10.4995/agt.2018.7409

Keywords:

Meir-Keeler contractions, Ciric-Matkowski contractions, Proinov-type contractions, ν-generalized metric space, coupled fixed point theorems

Abstract

New fixed point and coupled fixed point theorems in partially ordered ν-generalized metric spaces are presented. Since the product of two ν-generalized metric spaces is not in general a ν-generalized metric space, a different approach is needed than in the case of standard metric spaces.

Downloads

Download data is not yet available.

Author Biographies

Mortaza Abtahi, Damghan University

School of Mathematics and Computer Sciences

Zoran Kadelburg, University of Belgrade

Professor, Faculty of Mathematics

Stojan Radenovic, University of Belgrade

Faculty of Mechanical Engineering

References

M. Abtahi, Fixed point theorems for Meir-Keeler type contractions in metric spaces, Fixed Point Theory 17, no. 2 (2016), 225-236. https://doi.org/10.24193/fpt-ro.2017.1.02

M. Abtahi, Z. Kadelburg and S. Radenovic, Fixed points of Ciric-Matkowski-type contractions in $nu$-generalized metric spaces, Rev. Real Acad. Cienc. Exac. Fis. Nat. Ser. A, Mat. 111, no. 1 (2017), 57-64. https://doi.org/10.1007/s13398-016-0275-5

B. Alamri, T. Suzuki and L. A. Khan, Caristi's fixed point theorem and Subrahmanyam's fixed point theorem in $nu$-generalized metric spaces, J. Function Spaces, 2015, Art. ID 709391, 6 pp. https://doi.org/10.1155/2015/709391

V. Berinde and M. Pacurar, Coupled fixed point theorems for generalized symmetric Meir-Keeler contractions in ordered metric spaces, Fixed Point Theory Appl. (2012) 2012:115. https://doi.org/10.1186/1687-1812-2012-115

T. G. Bhaskar and V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Anal. 65, no. 7 (2006), 1379-1393. https://doi.org/10.1016/j.na.2005.10.017

A. Branciari, A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces, Publ. Math. Debrecen 57 (2000), 31-37.

Lj. B. Ciric, A new fixed-point theorem for contractive mappings, Publ. Inst. Math. (N.S) 30 (44) (1981), 25-27.

Z. Kadelburg and S. Radenovic, On generalized metric spaces: A survey, TWMS J. Pure Appl. Math. 5 (2014), 3-13.

Z. Kadelburg and S. Radenovic, Fixed point results in generalized metric spaces without Hausdorff property, Math. Sciences 8:125 (2014). https://doi.org/10.1007/s40096-014-0125-6

R. Kannan, Some results on fixed points-II, Amer. Math. Monthly 76 (1969), 405-408. https://doi.org/10.1080/00029890.1969.12000228

W. A. Kirk and N. Shahzad, Generalized metrics and Caristi's theorem, Fixed Point Theory Appl. 2013:129 (2013). https://doi.org/10.1186/1687-1812-2013-129

V. Lakshmikantham and Lj. Ciric, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Anal. 70 (2009), 4341-4349. https://doi.org/10.1016/j.na.2008.09.020

N. V. Luong and N. X. Thuan, Coupled fixed points in partially ordered metric spaces and application, Nonlinear Anal. 74 (2011), 983-992. https://doi.org/10.1016/j.na.2010.09.055

J. J. Nieto and R. Rodríguez-López, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Math. Sinica, Engl. Ser. 23, no. 12 (2007), 2205-2212. https://doi.org/10.1007/s10114-005-0769-0

P. D. Proinov, Fixed point theorems in metric spaces, Nonlinear Anal. 64 (2006), 546-557. https://doi.org/10.1016/j.na.2005.04.044

B. Samet, Discussion on `A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces' by A. Branciari, Publ. Math. Debrecen 76 (2010), 493-494.

B. Samet, Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces, Nonlinear Anal. 72 (2010), 4508-4517. https://doi.org/10.1016/j.na.2010.02.026

I. R. Sarma, J. M. Rao and S. S. Rao, Contractions over generalized metric spaces, J. Nonlinear Sci. Appl. 2 (2009), 180-182. https://doi.org/10.22436/jnsa.002.03.06

T. Suzuki, Generalized metric spaces do not have the compatible topology, Abstr. Appl. Anal., 2014, Art. ID 458098, 5 pp. https://doi.org/10.1155/2014/458098

T. Suzuki, B. Alamri and L. A. Khan, Some notes on fixed point theorems in v-generalized metric spaces, Bull. Kyushu Inst. Tech. Pure Appl. Math. 62 (2015), 15-23. https://doi.org/10.1155/2015/709391

M. Turinici, Functional contractions in local Branciari metric spaces, Romai J. 8 (2012),189-199.

Downloads

Published

2018-10-04

How to Cite

[1]
M. Abtahi, Z. Kadelburg, and S. Radenovic, “Fixed points and coupled fixed points in partially ordered ν-generalized metric spaces”, Appl. Gen. Topol., vol. 19, no. 2, pp. 189–201, Oct. 2018.

Issue

Section

Articles